# SDR SWIA200820367

- Difficulty date: July 15, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 15,376 hours, 10,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 280 COCKPIT FLOOR SUPPORT ANGLE CRACKED.  REPLACED PER SRM.
